MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419501510
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that a balloon leak occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified right superficial femoral artery.A 5.0 x 150mm, 150cm ranger? drug-coated balloon was selected for use in an endovascular therapy procedure.During the first inflation at 4 atmospheres, the balloon did not inflate.The device was removed without issue, and the procedure was completed with another of the same device.An attempt was made to inflate the device outside the body and a sound like air escaping from the balloon was heard, but it was not visually apparent.Upon inspection, there appeared to be a fissure near the proximal part the balloon.It is possible that the balloon was damaged at some point.There was no patient injury as a result of this event.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22946830
Report Number2124215-2025-58226
Device Sequence Number13027135
Product Code ONU
UDI-Device Identifier08714729976028
UDI-Public(01)08714729976028(17)260711(10)7042H24
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberH74939419501510
Device Catalogue NumberH74939419501510
Device Lot Number07042H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: COYOTE MR; GUIDEWIRE: JUPITER FC
Patient SexMale